Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 8, NWS Pittsburgh, PA

February 12, 2017Garrett County, Maryland; 4 counties in West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Feb 12, 2017, 8:46 PM EST for Garrett County, Maryland; 4 counties in West Virginia. It was in force for 74 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 12, 2017, 8:46 PM EST (01:46 UTC)
Expired
Feb 12, 2017, 10:00 PM EST
In force
74 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Garrett County, MD, Marion County, WV, Monongalia County, WV, Preston County, WV, Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 137 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 12, 9:06 PM ESTTSTM WND DMGBruceton Mills, WVMULTIPLE TREES AND WIRES DOWN
Feb 12, 9:12 PM ESTTSTM WND DMGFriendsville, MDMULTIPLE TREES AND WIRES DOWN ON 2000 BLOCK OF WHITE ROCK RD
Feb 12, 9:18 PM ESTTSTM WND DMGBittinger, MDTREES AND WIRES DOWN ON BITTINGER RD
Feb 12, 9:18 PM ESTTSTM WND GST 593 Nne Accident, MDMEASURED AT THE NORTHERN GARRETT HIGH SCHOOL
Feb 12, 9:19 PM ESTNON-TSTM WND GST 468 Nne Grafton, WVCWOP STATION D7807.
Feb 12, 9:24 PM ESTTSTM WND DMGKingwood, WVMULTIPLE TREES AND WIRES DOWN
Feb 12, 9:25 PM ESTTSTM WND DMGMchenry, MDMULTIPLE TREES AND WIRES DOWN
Feb 12, 9:36 PM ESTTSTM WND DMGRowlesburg, WVMULTIPLE TREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WUUS51 KPBZ 130146
SVRPBZ
MDC023-WVC049-061-077-093-130300-
/O.NEW.KPBZ.SV.W.0008.170213T0146Z-170213T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
846 PM EST SUN FEB 12 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Garrett County in western Maryland...
  Monongalia County in northern West Virginia...
  Northern Tucker County in northeastern West Virginia...
  Preston County in northeastern West Virginia...
  Marion County in northern West Virginia...

* Until 1000 PM EST.

* At 846 PM EST, severe thunderstorms were located along a line
  extending from 7 miles northwest of Ursina to near Mannington,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages. 

* Locations impacted include...
  Morgantown...                     Fairmont...
  Westover...                       Kingwood...
  Mountain Lake Park...             Mannington...
  Oakland...                        Star City...
  Terra Alta...                     Davis...
  Thomas...                         Rowlesburg...

This includes the following highways...
  Interstate 68 in MARYLAND between mile markers 1 and 30.
 
  Interstate 68 in West Virginia between mile markers 1 and 32.
 
  Interstate 79 in West Virginia between mile markers 131 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. Seek shelter
inside a sturdy structure and stay away from windows!

Please report severe weather by calling 412-262-
1988, posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH.

&&

LAT...LON 3924 7985 3930 7989 3943 7989 3945 7994
      3939 8009 3948 8049 3950 8047 3956 8050
      3962 8043 3972 8017 3972 7893 3943 7911
      3936 7926 3930 7929 3921 7949 3919 7949
      3921 7931 3909 7935 3907 7930 3903 7931
TIME...MOT...LOC 0146Z 290DEG 42KT 3991 7941 3956 8041 

HAIL...<.75IN
WIND...60MPH
 
$$

Fries
2 follow-up statements
956 
WWUS51 KPBZ 130228
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
928 PM EST SUN FEB 12 2017

WVC049-130237-
/O.CAN.KPBZ.SV.W.0008.000000T0000Z-170213T0300Z/
Marion WV-
928 PM EST SUN FEB 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. 

LAT...LON 3943 7990 3947 7988 3972 7916 3972 7893
      3945 7910 3936 7926 3930 7929 3921 7949
      3919 7949 3919 7948 3920 7944 3921 7931
      3909 7935 3907 7930 3903 7931 3924 7985
      3930 7989 3943 7989
TIME...MOT...LOC 0227Z 290DEG 42KT 3976 7887 3941 7987 

$$

MDC023-WVC061-077-093-130300-
/O.CON.KPBZ.SV.W.0008.000000T0000Z-170213T0300Z/
Garrett MD-Monongalia WV-Tucker WV-Preston WV-
928 PM EST SUN FEB 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EST
FOR GARRETT...SOUTHEASTERN MONONGALIA...NORTHERN TUCKER AND PRESTON
COUNTIES...

At 927 PM EST, severe thunderstorms were located along a line
extending from 7 miles north of La Vale to Newburg, moving east at 50
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar and automated wind sensors. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Kingwood...                       Mountain Lake Park...
Oakland...                        Terra Alta...
Davis...                          Thomas...
Rowlesburg...                     Bayard...
Bittinger...                      Grantsville...
Loch Lynn Heights...              Deer Park...

This includes  Interstate 68 in MARYLAND between mile markers 14 and
30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. Seek shelter
inside a sturdy structure and stay away from windows!

Please report severe weather by calling 412-262-
1988, posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH.

&&

LAT...LON 3943 7990 3947 7988 3972 7916 3972 7893
      3945 7910 3936 7926 3930 7929 3921 7949
      3919 7949 3919 7948 3920 7944 3921 7931
      3909 7935 3907 7930 3903 7931 3924 7985
      3930 7989 3943 7989
TIME...MOT...LOC 0227Z 290DEG 42KT 3976 7887 3941 7987 

HAIL...<.75IN
WIND...60MPH
 
$$

Fries
595 
WWUS51 KPBZ 130255
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
955 PM EST SUN FEB 12 2017

MDC023-WVC061-077-093-130302-
/O.EXP.KPBZ.SV.W.0008.000000T0000Z-170213T0300Z/
Garrett MDMonongalia WVTucker WVPreston WV
955 PM EST SUN FEB 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR GARRETT...SOUTHEASTERN
MONONGALIA...NORTHERN TUCKER AND PRESTON COUNTIES WILL EXPIRE AT 1000
PM EST...
    
The storms that prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty 
winds are still possible through the night. High wind warnings and 
wind advisories remain in effect.

LAT...LON 3943 7990 3947 7988 3972 7916 3972 7893
      3945 7910 3936 7926 3930 7929 3921 7949
      3919 7949 3919 7948 3920 7944 3921 7931
      3909 7935 3907 7930 3903 7931 3924 7985
      3930 7989 3943 7989
TIME...MOT...LOC 0252Z 290DEG 42KT 3967 7857 3932 7958 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 6:42 PM EST, 2 hours 4 minutes earlier.

Area forecast discussion, Feb 12, 6:42 PM EST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
642 PM EST Sun Feb 12 2017

.SYNOPSIS...
Wind will increase this evening and overnight with rain showers
changing to snow and much colder temperatures.

&&

.NEAR TERM /THROUGH MONDAY/...
A secondary surge of colder air aloft is evidenced by the
formation of a line of showers pushing into our area at this
time. This is likely the leading edge of increased lapse rates
coincident with the passage of a secondary 850 mb frontal
boundary. It will move through the area and rapidly increase
lapse rates as it does, once again bringing showers back into
many areas.

Behind this secondary boundary, water vapor imagery reveals a
deep tropause fold extending from Iowa eastward into northern
Ohio. In this band of drying on water vapor, substantial
momentum from aloft is mixing into the very unstable boundary
layer. This is indicated by observations early over WI and SW MI
and currently from IL to OH of gusts approaching and exceeding
40 kts. As this feature dives ESE this evening over our area,
all model guidance indicates it should deepen further with 2.0
PVU likely dropping below 700 mb as it crosses our CWA centered
around 03z. As such, wind gusts will likely maximize around that
time with widespread gusts approaching 40 kts over most of the
area. In the ridges, this will likely be enhanced further as the
lowering of the dynamic tropopause will force the layer of wind
gusts into a smaller vertical extent, thus forcing higher gusts
toward 55-60 kts there. As such, all wind headlines remain in
effect with a bit of a southward expansion of the advisories
from the last update.

Northwest flow will continue behind the passage of the 850 mb
front, with lake moisture again increasing and very unstable
lapse rates extending into the dendritic growth region. Snow
squalls will be likely along the I-80 corridor, and upslope
snows have already been well covered in the forecast. Thus,
winter weather advisories will continue for that overnight into
Monday. Fries

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
A quick moderation in temperature is anticipated Tuesday as
another reinforcing upper trough digs over Ern Canada. That
system will drive a cold front through the region on Tuesday
night, and once again briefly tap, and upslope lake moisture
through Wednesday. Have restructured POPs for this potential
through day 4 and tweaked temperature downward.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Northwest flow will persist through the end of the week but
conditions should begin to dry out as ridging takes place. The
superblend was used extensively, with near seasonal temperatures
and dry conditions expected by the weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Current VFR conditions will give way to mostly MVFR tonight as the
an upper trough moves through and generates showers. Rain will
transition to snow around 03Z or slightly thereafter. Brief and
intense snow squalls are possible, primarily for FKL/DUJ, but timing
them will be difficult given the fast mean flow. Outside of snow
showers, expecting conditions to remain MVFR or better, but winds
will be an issue. Any remaining restrictions will improve to VFR
through the day Monday as clouds begin to scatter out.

Current strong west-northwest flow will increase between 00-06Z as
the core of the strongest winds pass overhead. Gusts could reach
40kts or better through the overnight period, diminishing towards
daybreak Monday. Surface flow may wobble a little, but is largely
expected to remain within 30 degrees of 290.

.OUTLOOK...
More restrictions are likely Tuesday night and Wednesday as
another cold front brings snow showers and stratocu to the
region.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Winter Weather Advisory until 1 PM EST Monday for MDZ001.
     High Wind Warning until 1 PM EST Monday for MDZ001.
OH...Wind Advisory until 7 AM EST Monday for OHZ039>041-048>050-058-
     059.
PA...Wind Advisory until 7 AM EST Monday for PAZ007>009-013>016-
     020>023-029-031-073-075.
     Winter Weather Advisory until 1 PM EST Monday for PAZ007>009-
     015-016-074-076.
     Wind Advisory until 1 PM EST Monday for PAZ074-076.
WV...Wind Advisory until 7 AM EST Monday for WVZ001>004-509.
     Winter Weather Advisory until 1 PM EST Monday for WVZ511>514.
     High Wind Warning until 1 PM EST Monday for WVZ514.
     Wind Advisory until 1 PM EST Monday for WVZ510>513.

&&
Hazardous weather outlook, Feb 12, 6:39 PM EST, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
639 PM EST Sun Feb 12 2017

PAZ074-076-WVZ511>513-132345-
Westmoreland Ridges-Fayette Ridges-Preston-Eastern Preston-
Western Tucker-
639 PM EST Sun Feb 12 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...

This Hazardous Weather Outlook is for southwest Pennsylvania and
northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ510-132345-
Ridges of Eastern Monongalia and Northwestern Preston-
639 PM EST Sun Feb 12 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039>041-048>050-058-059-PAZ013-014-020>023-029-031-073-075-
WVZ001>004-509-132345-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Guernsey-
Belmont-Lawrence-Butler-Beaver-Allegheny-Armstrong-Indiana-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-
Monongalia-
639 PM EST Sun Feb 12 2017

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, west central Pennsylvania, western Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-WVZ514-132345-
Garrett-Eastern Tucker-
639 PM EST Sun Feb 12 2017

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...

This Hazardous Weather Outlook is for western Maryland and northern
West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ057-068-069-WVZ012-021-132345-
Muskingum-Noble-Monroe-Wetzel-Marion-
639 PM EST Sun Feb 12 2017

This Hazardous Weather Outlook is for east central Ohio and
northern West Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ007>009-015-016-132345-
Mercer-Venango-Forest-Clarion-Jefferson-
639 PM EST Sun Feb 12 2017

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania and
west central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 12, 8:24 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
824 PM EST SUN FEB 12 2017

MDZ001-PAZ031-WVZ004-012-021-509>512-130230-
Garrett-Greene-Eastern Preston-Marshall-Ridges of Eastern Monongalia
and Northwestern Preston-Marion-Monongalia-Wetzel-Preston-
824 PM EST SUN FEB 12 2017

...A LINE OF SHOWERS CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHERN GARRETT...SOUTHERN GREENE...MONONGALIA...WETZEL...PRESTON...
SOUTHEASTERN MARSHALL AND MARION COUNTIES...

At 824 PM EST, radar indicated showers were located along a line
extending from near Waynesburg to near New Martinsville. Movement was
east at 50 mph.

Wind gusts up to 55 mph are possible with these showers.

Locations impacted include...
Morgantown...                     Fairmont...
New Martinsville...               Westover...
Kingwood...                       Mannington...
Star City...                      Terra Alta...
Bittinger...                      Pleasant Valley...
Winfield...                       Barrackville...

This includes the following highways...
  Interstate 68 in MARYLAND between mile markers 1 and 29.

  Interstate 68 in West Virginia between mile markers 1 and 32.

  Interstate 79 in Pennsylvania between mile markers 0 and 9.

  Interstate 79 in West Virginia between mile markers 130 and 160.

LAT...LON 3965 7898 3929 7987 3943 7989 3945 7994
      3939 8007 3941 8011 3939 8019 3944 8028
      3947 8048 3945 8052 3962 8092 3962 8088
      3969 8086 3971 8083 3991 8029 3977 7993
      3972 7991 3972 7894
TIME...MOT...LOC 0124Z 289DEG 42KT 3985 8016 3962 8082

Fries
Local storm report, Feb 12, 8:25 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
825 PM EST SUN FEB 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     PITTSBURGH              40.44N  79.98W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE AND WIRES DOWN

&&

EVENT NUMBER PBZ1700779

24
Special weather statement, Feb 12, 8:26 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
826 PM EST SUN FEB 12 2017

PAZ007-008-014-015-130215-
Butler-Clarion-Venango-Mercer-
826 PM EST SUN FEB 12 2017

...AN INTENSE SNOW SQUALL WILL AFFECT NORTHEASTERN MERCER...SOUTHERN
VENANGO...NORTHEASTERN BUTLER AND CENTRAL CLARION COUNTIES...

At 824 PM EST, an intense snow squall was located along a line
extending from near Sugarcreek to 7 miles east of Greenville.
Movement was southeast at 50 mph.

Locations impacted include...
Oil City...                       Franklin...
Clarion...                        Knox...
Sugarcreek...                     Stoneboro...
Seneca...                         Parker...
Polk...                           Sligo...
Sandy Lake...                     Emlenton...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 96 and 106.

  Interstate 80 in Pennsylvania between mile markers 30 and 72.

Visibility will drop quickly to near zero in this intense squall.
Winds within this squall could exceed 40mph as well.

A winter weather advisory and wind advisory is in effect for the
area. Please monitor local media outlets and the National Weather
Service for further statements.

LAT...LON 4122 7921 4116 7921 4109 7968 4117 7969
      4109 7969 4111 7979 4144 8042 4147 7982
TIME...MOT...LOC 0124Z 296DEG 43KT 4144 7985 4140 8024

TAX
Local storm report, Feb 12, 8:28 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
828 PM EST SUN FEB 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     NON-TSTM WND DMG FAWN HAVEN NUMBER ONE   40.62N  79.92W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            WIRES DOWN ON ROADWAY

0824 PM     NON-TSTM WND DMG MCKEESPORT              40.34N  79.84W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            WIRES DOWN ON ROADWAY

0825 PM     NON-TSTM WND DMG WEST MIFFLIN            40.36N  79.91W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            CALLER REPORTING A TREE AND WIRES DOWN ON A JEEP...
            UNKNOWN IF OCCUPIED

&&

EVENT NUMBER PBZ1700780
EVENT NUMBER PBZ1700781
EVENT NUMBER PBZ1700782

24
Local storm report, Feb 12, 8:36 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EST SUN FEB 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     NON-TSTM WND DMG MOUNT PLEASANT          40.15N  79.54W
02/12/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES BLOCKING ROADWAY IN BELL TOWNSHIP...
            HEMP TOWNSHIP... HUNT TOWNSHIP... MT. PLEASANT
            TOWNSHIP... ROSTRAVER TOWNSHIP

&&

EVENT NUMBER PBZ1700783

24
Local storm report, Feb 12, 8:37 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 PM EST SUN FEB 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     NON-TSTM WND GST WHEELING AIRPORT        40.18N  80.65W
02/12/2017  M55 MPH          OHIO               WV   ASOS

0746 PM     NON-TSTM WND GST PITTSBURGH INTERNATIONA 40.49N  80.23W
02/12/2017  M53 MPH          ALLEGHENY          PA   ASOS

0754 PM     NON-TSTM WND GST 3 NNW MARION CENTER     40.82N  79.07W
02/12/2017  M62 MPH          INDIANA            PA   MESONET

0757 PM     NON-TSTM WND GST 6 NE CLYMER             40.73N  78.92W
02/12/2017  M56 MPH          INDIANA            PA   MESONET

0826 PM     NON-TSTM WND DMG MOUNT LEBANON           40.37N  80.05W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON ROADWAY

0826 PM     NON-TSTM WND DMG PRESTO                  40.37N  80.12W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            GREGG STATION ROAD AT NIKE SITE ROAD IN COLLIER
            TOWNSHIP - TREE DOWN ON ROADWAY

0828 PM     NON-TSTM WND DMG NOBLESTOWN              40.39N  80.20W
02/12/2017                   ALLEGHENY          PA   911 CALL CENTER

            4341 BATTLE RIDGE ROAD - LARGE TREE DOWN ON ROADWAY

&&

EVENT NUMBER PBZ1700784
EVENT NUMBER PBZ1700785
EVENT NUMBER PBZ1700786
EVENT NUMBER PBZ1700787
EVENT NUMBER PBZ1700788
EVENT NUMBER PBZ1700789
EVENT NUMBER PBZ1700790

24

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:24 PM ESTSpecial Weather StatementPBZGarrett66 min
Feb 12, 7:02 PM ESTSevere Thunderstorm WarningPBZHancock58 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Maryland, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.